Publication: Minimal Repetition Dynamic Checkpointing Algorithm for Unsteady Adjoint Calculation
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Minimal Repetition Dynamic Checkpointing Algorithm for Unsteady Adjoint Calculation

- Article in a journal -
 

Author(s)
Qiqi Wang , Parviz Moin , Gianluca Iaccarino

Published in
SIAM Journal on Scientific Computing

Year
2009

Publisher
SIAM

AD Theory and Techniques
Checkpointing

BibTeX
@ARTICLE{
         Wang2009MRD,
       author = "Qiqi Wang and Parviz Moin and Gianluca Iaccarino",
       title = "Minimal Repetition Dynamic Checkpointing Algorithm for Unsteady Adjoint Calculation",
       publisher = "SIAM",
       year = "2009",
       journal = "SIAM Journal on Scientific Computing",
       volume = "31",
       number = "4",
       pages = "2549--2567",
       keywords = "adjoint equation; dynamic checkpointing; automatic differentiation; checkpointing
         scheme; optimal checkpointing; online checkpointing; revolve",
       url = "http://link.aip.org/link/?SCE/31/2549/1",
       doi = "10.1137/080727890",
       ad_theotech = "Checkpointing"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)